| Texto completo | |
| Autor(es): |
Hoppen, Carlos
;
Mota, Guilherme O.
;
Parente, Roberto F.
;
Sato, Cristiane M.
Número total de Autores: 4
|
| Tipo de documento: | Artigo Científico |
| Fonte: | ELECTRONIC NOTES IN THEORETICAL COMPUTER SCIENCE; v. 346, p. 10-pg., 2019-08-30. |
| Resumo | |
In this paper, we provide an asymptotic formula for the number of k-edge-connected r-uniform hypergraphs with n vertices and m = O(n log n) edges, where r >= 3 and k >= 2 are fixed constants. (AU) | |
| Processo FAPESP: | 18/04876-1 - Teoria de Ramsey, teoria estrutural de grafos e aplicações em Bioinformática |
| Beneficiário: | Guilherme Oliveira Mota |
| Modalidade de apoio: | Auxílio à Pesquisa - Jovens Pesquisadores |